Per citar aquest document: https://ddd.uab.cat/record/150564
Scopus: 9 cites, Web of Science: 7 cites,
On 2- and 3-periodic Lyness difference equations
Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Títol variant: On two and three periodic Lyness difference equations
Data: 2012
Resum: We describe the sequences {xn}n given by the non-autonomous second order Lyness difference equations xn+2 = (an + xn+1)/xn, where {an}n is either a 2-periodic or a 3-periodic sequence of positive values and the initial conditions x1, x2 are as well positive. We also show an interesting phenomenon of the discrete dynamical systems associated to some of these difference equations: the existence of one oscillation of their associated rotation number functions. This behavior does not appear for the autonomous Lyness difference equations.
Nota: El títol de la versió pre-print de l'article és: On two and three periodic Lyness difference equations
Nota: Agraïments: GSD-UAB and CoDALab Groups are supported by the Government of Catalonia through the SGR program. They are also supported by through grants (first and second authors) and DPI2008-06699-C02-02 (third author).
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Difference equations with periodic coefficients ; Circle maps ; Rotation number
Publicat a: Journal of Difference Equations and Applications, Vol. 18 Núm. 5 (2012) , p. 849-864, ISSN 1023-6198

DOI: 10.1080/10236198.2010.524212


Preprint
19 p, 440.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir